My husband started having problems with swelling in the groin, scrotum and penis the end of May, So far he has had an EKG, Echocardiogram, Nuclear Stress test and a Catherization (Angioplasty). Because he has high blood pressure and takes med for it, his cardiologist thought it was either the meds or a blocked artery causing the swelling. She also did blood work to check the liver and kidneys. Everything checks out OK, nothing wrong with the heart, main arteries, liver or kidneys. She changed his BP med and put him on Lasic high does water pill. She has referred him back to his primary care doctor, says nothing more she can do. So far primary care doctor has not done any tests other than the basic exam and said yes, there is fluid there, try a diet change and give the new blood pressure drugs a few weeks to work. Swelling has not gotten any better and he has been on the new drugs for 2 months. He is not over weight and BP is controlled with the BP drugs. Does anyone have any idea what could be causing the swelling. He is very depressed and unable to go to work because of this. There is no pain, just the fluid retention which causes irritation where his clothes rub against him.
Thanks for anyones help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?